MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 42MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 42MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-42-00
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 63 yo male patient, initial right shoulder implanted in (b)(6) 2016, underwent a revision procedure in (b)(6) 2025, approximately 8 years 10 months post the initial procedure.According to the surgeon, the patient was on the phone for an extended period of time and then felt shoulder pain due to a dissociated poly.The patient was revised to 145-deg pe 42mm constrained humeral liner +0mm.There were no surgical delays or device breakages during the procedure.The patient was last known to be in stable condition following the event.No x-rays were able to be obtained.The explanted device was not available for return due to hospital policy.No device images were provided.No further information.
 
Additional Manufacturer Narrative
D10: concomitants: (b)(6) 320-01-42 - equinoxe reverse 42mm glenosphere (b)(6) 320-10-00 - equinoxe reverse tray adapter plate tray +0 (b)(6) 320-15-05 - eq rev locking screw (b)(6) 320-15-06 - rs glenoid plate ext cag +10mm cage peg (b)(6) 320-20-00 - eq reverse torque defining screw kit (b)(6) 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm (b)(6) 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.(b)(6) 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.(b)(6) 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm.(b)(6) 321-20-00 - equinoxe reverse shoulder drill kit.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, h6.Mdr section codes updated/corrected: b, c, d.The revision reported may have been due to disassembly between the humeral liner and humeral tray.However, the reported disassembly could not be confirmed.Potential contributions of user and patient-related considerations to the event, an unreported traumatic event, incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (scapular notching), or a combination of the above to the reported disassembly of the humeral liner cannot be determined as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
145-DEG PE 42MM HUM LINER +0
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key21626474
Report Number1038671-2025-01588
Device Sequence Number18276709
Product Code KWT
UDI-Device Identifier10885862086693
UDI-Public10885862086693
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/06/2019
Device Catalogue Number320-42-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date10/20/2025
Date Device Manufactured05/08/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale